# SDR 2007UALA00957

- Difficulty date: March 30, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY, AFT SIDE OF FRAME AND ON PRESSURE BULKHEAD STA 1016 TO 1021 RBL 0 TO RBL 8 WL 90 TO 92 STR 24R TO 25R SEALANT LIFTED WITH LARGE AMOUNT OF POWDER.  ALSO FRAME AFT SIDE WEB HAS CORROSION, SAME LOCATION.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORRODED SECTION OF BULKHEAD & THE RADIAL STIFFENERS AT BODY LINE 0 & 13L.  REPAIRED THE BULKHEAD & REPLACED THE STIFFENERS AT BODY LINE 0 & 13L.
